Alert archive / Kansas / Severe Thunderstorm Warnings in 2014
Severe Thunderstorm Warning 182, NWS Wichita, KS
NWS Wichita, KS issued this severe thunderstorm warning at Jul 14, 2014, 3:43 PM CDT for Sumner County, Kansas. It was in force for 62 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jul 14, 2014, 3:43 PM CDT (20:43 UTC)
- Expired
- Jul 14, 2014, 4:45 PM CDT
- In force
- 62 min
- Issued by
- NWS Wichita, KS
- Area
- Storm-based polygon
- Hail
- 0.88 in
- Wind
- 60.0 mph
County Sumner County, KS
The radar
The Wichita radar (KICT), 49 km from the middle of the area, began a volume at 20:46 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Norman, OK (KOUN), launched 12:00Z, 8.7 hours before the alert went out and 222 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 660 J/kg
- Mixed-layer CIN
- -193 J/kg
- Mixed-layer LCL
- 1526 m above ground
- 0-6 km bulk shear
- 17 kt
- 0-1 km storm-relative helicity
- 88 m²/s²
- 0-3 km storm-relative helicity
- 100 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
169 WUUS53 KICT 142043 SVRICT KSC191-142145- /O.NEW.KICT.SV.W.0182.140714T2043Z-140714T2145Z/ BULLETIN - IMMEDIATE BROADCAST REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE WICHITA KS 343 PM CDT MON JUL 14 2014 THE NATIONAL WEATHER SERVICE IN WICHITA HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... CENTRAL SUMNER COUNTY IN SOUTH CENTRAL KANSAS... * UNTIL 445 PM CDT * AT 341 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR CONWAY SPRINGS...AND MOVING SOUTHEAST AT 25 MPH. HAZARD...60 MPH WIND GUSTS AND NICKEL SIZE HAIL. SOURCE...RADAR INDICATED. IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES. * LOCATIONS IMPACTED INCLUDE... WELLINGTON...RIVERDALE...WELLINGTON AIRPORT...MAYFIELD AND PERTH. THIS INCLUDES THE KANSAS TURNPIKE BETWEEN MILE MARKERS 7 AND 21. PRECAUTIONARY/PREPAREDNESS ACTIONS... FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A BUILDING. && LAT...LON 3709 9719 3708 9755 3740 9774 3741 9741 TIME...MOT...LOC 2043Z 334DEG 23KT 3740 9758 HAIL...0.88IN WIND...60MPH $$ KETCHAM
3 follow-up statements
450 WWUS53 KICT 142107 SVSICT SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE WICHITA KS 407 PM CDT MON JUL 14 2014 KSC191-142145- /O.CON.KICT.SV.W.0182.000000T0000Z-140714T2145Z/ SUMNER KS- 407 PM CDT MON JUL 14 2014 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR CENTRAL SUMNER COUNTY UNTIL 445 PM CDT... AT 405 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR WELLINGTON... AND MOVING SOUTHEAST AT 30 MPH. HAZARD...60 MPH WIND GUSTS AND NICKEL SIZE HAIL. SOURCE...RADAR INDICATED. IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES. LOCATIONS IMPACTED INCLUDE... PERTH. PRECAUTIONARY/PREPAREDNESS ACTIONS... FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A BUILDING. && LAT...LON 3709 9719 3708 9755 3740 9774 3741 9741 TIME...MOT...LOC 2107Z 330DEG 26KT 3725 9746 HAIL...0.88IN WIND...60MPH $$ JAKUB
556 WWUS53 KICT 142130 SVSICT SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE WICHITA KS 430 PM CDT MON JUL 14 2014 KSC191-142145- /O.CON.KICT.SV.W.0182.000000T0000Z-140714T2145Z/ SUMNER KS- 430 PM CDT MON JUL 14 2014 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR CENTRAL SUMNER COUNTY UNTIL 445 PM CDT... AT 427 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 8 MILES NORTHEAST OF SOUTH HAVEN...AND MOVING SOUTHEAST AT 30 MPH. HAZARD...60 MPH WIND GUSTS AND NICKEL SIZE HAIL. SOURCE...RADAR INDICATED. IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES. LOCATIONS IMPACTED INCLUDE... MAINLY RURAL AREAS OF SOUTHEASTERN SUMNER COUNTY. PRECAUTIONARY/PREPAREDNESS ACTIONS... FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A BUILDING. && LAT...LON 3709 9719 3708 9755 3722 9745 3727 9732 TIME...MOT...LOC 2130Z 330DEG 26KT 3709 9728 HAIL...0.88IN WIND...60MPH $$ JAKUB
265 WWUS53 KICT 142144 SVSICT SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE WICHITA KS 444 PM CDT MON JUL 14 2014 KSC191-142154- /O.EXP.KICT.SV.W.0182.000000T0000Z-140714T2145Z/ SUMNER KS- 444 PM CDT MON JUL 14 2014 ...THE SEVERE THUNDERSTORM WARNING FOR CENTRAL SUMNER COUNTY WILL EXPIRE AT 445 PM CDT... THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE WARNED AREA. LAT...LON 3709 9719 3708 9755 3722 9745 3727 9732 TIME...MOT...LOC 2144Z 330DEG 26KT 3700 9722 $$ JAKUB
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Wichita, KS wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 14, 2:22 PM CDT, 1 hour 21 minutes earlier.
Area forecast discussion, Jul 14, 2:22 PM CDT, 1 hour 21 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE WICHITA KS 222 PM CDT MON JUL 14 2014 .SYNOPSIS... ISSUED AT 213 PM CDT MON JUL 14 2014 UPPER LEVEL DATA ANALYSIS ENDING AT 18Z SHOWS A RATHER MERIDIONAL WAVE PATTERN ACROSS THE GLOBE. A RATHER DEEP NEGATIVE HEIGHT ANOMALY WAS LOCATED ACROSS THE ALEUTIAN CHAIN. A SECOND ONE WAS DEEPENING AND MOVING SOUTH ACROSS THE GREAT LAKES REGION. AN UPPER LEVEL RIDGE WAS CENTERED OVER THE NORTHWESTERN UNITED STATES AND EXTENDED UP INTO ALBERTA CANADA...ALL THE WAY TO THE NORTHWEST TERRITORIES. THE RESULT IS NORTHERLY WINDS THAT WILL BRING MUCH COOLER AIR...WELL BELOW NORMAL...INTO THE REGION DURING THE WEEK. AT THE SURFACE...THE COLD FRONT ASSOCIATED WITH THAT AIRMASS WAS LOCATED ACROSS NORTHERN MISSOURI AND EXTENDED WEST INTO NORTHERN KANSAS EARLY THIS AFTERNOON. THUNDERSTORMS WERE LOCATED ALONG IT ACROSS THE HIGH PLAINS ALL THE WAY INTO THE GREAT LAKES. BEHIND THE FRONT...TEMPERATURES WERE IN THE 70S. TO ILLUSTRATE HOW COOL THE AIRMASS IS...TEMPERATURES ACROSS MINNESOTA AND WISCONSIN THIS AFTERNOON WERE IN THE 50S. THE MAIN FORECAST CHALLENGE IS CONVECTIVE CHANCES TONIGHT AND WEDNESDAY. COOK && .SHORT TERM...(THIS EVENING THROUGH THURSDAY) ISSUED AT 213 PM CDT MON JUL 14 2014 THUNDERSTORMS ARE EXPECTED TO CONTINUE DEVELOPING ALONG THE FRONT. SHEAR PROFILES DO SHOW ABOUT 40 KNOTS OF DEEP LAYER SHEAR THAT WOULD SUPPORT ORGANIZED CONVECTION. BUOYANCY IS MARGINAL...WITH MLCAPES AROUND 1500 J/KG. SO...THINKING THAT SCATTERED THUNDERSTORMS ARE POSSIBLE...SOME OF THESE MAY BE SEVERE...BUT NOT EXPECTING A WIDESPREAD SEVERE WEATHER OUTBREAK GIVEN THE LACK OF STRONG INSTABILITY. THE FRONT WILL MOVE SOUTH WELL INTO THE SOUTHERN PLAINS...WITH HIGH PRESSURE BUILDING INTO THE REGION TUESDAY. ON WEDNESDAY SURFACE CYCLOGENESIS...THAT WILL BE WELL UNDERWAY IN THE LEE OF THE ROCKIES...WILL BRING SOUTHERLY FLOW INTO THE REGION...MAINLY ACROSS OKLAHOMA AND WESTERN KANSAS. THE RESULT IS SOME STRONG ISENTROPIC LIFT/NET ADIABATIC ASCENT THAT WILL PRODUCE THUNDERSTORMS ACROSS THE REGION. AS IT LOOKS NOW...GFS/NAM BOTH SHOW MUCH OF IT REMAINING ALONG AND WEST OF INTERSTATE 135. COOK .LONG TERM...(FRIDAY THROUGH MONDAY) ISSUED AT 213 PM CDT MON JUL 14 2014 RETURN FLOW DOMINATES THE WEATHER FOR THE REMAINDER OF THE WEEK AS TEMPERATURES GRADUATE MODERATE BACK TOWARD NORMAL. THIS CONTINUES THROUGH THE WEEKEND AND INTO NEXT WEEK. GFS/ECMWF BOTH SHOW THE SOUTHERLY FLOW ACROSS THE REGION THROUGH THE WEEKEND. ANY CHANCE OF PRECIPITATION WOULD BE ON SATURDAY NIGHT AS SOME LOW LEVEL MOISTURE TRANSPORT MOVES ACROSS THE REGION IN THE SOUTHERLY FLOW. CHANCES ARE VERY SMALL AT THIS TIME. TEMPERATURES BY THE WEEKEND WILL RETURN TO THE 90S. COOK && .AVIATION...(FOR THE 18Z TAFS THROUGH 18Z TUESDAY AFTERNOON) ISSUED AT 1251 PM CDT MON JUL 14 2014 SURFACE COLD FRONT CONTINUING TO MAKE PROGRESS ACROSS THE FORECAST AREA AT THIS TIME. CURRENTLY LOCATED ROUGHLY JUST NORTH OF HIGHWAY 54 FROM KPTT TO KAAO. VFR CONDITIONS ARE EXPECTED AS THIS FRONT MOVES SOUTH..WITH MOST TAF LOCATIONS SHIFTING WINDS AROUND TO THE NORTH. COULD SEE A LINE OF POST FRONTAL SHOWERS AND A FEW STORMS... CURRENTLY LOCATED JUST NORTH OF I-70...DROP SOUTH ACROSS THE FORECAST AREA FOR THE AFTERNOON HOURS. SO WILL INCLUDE A VCTS MENTION FOR MOST TAF LOCATIONS FOR THE AFTERNOON HOURS. NOT TOO SURE HOW WIDESPREAD THE SHOWERS/STORMS WILL BE...SO WILL NOT GO WITH A TEMPO GROUP IN ANY TAFS FOR NOW. IF A LINE OF STORMS CAN GET GOING...COULD SEE SOME VARIABLE WINDS OF 25G40KT ACCOMPANY THE STRONGEST STORMS. DO NOT THINK CIGS/VSBY WITH ANY OF THE STORMS WILL GO MVFR...WITH MID LEVEL VFR CIGS EXPECTED. THINK MOST OF THE CONVECTIVE CHANCES WILL DROP SOUTH OF THE AREA BY LATE THIS AFTERNOON...OR CERTAINLY BY EARLY THIS EVENING. SO WILL END THE STORM CHANCE IN MOST LOCATIONS BY AROUND 01/02Z/TUE...WITH CLEARING SKIES AFTER THE CONVECTION PASSES. KETCHAM && .PRELIMINARY POINT TEMPS/POPS... WICHITA-KICT 58 77 60 72 / 10 0 20 60 HUTCHINSON 56 77 59 71 / 10 0 30 60 NEWTON 55 76 58 71 / 10 0 20 50 ELDORADO 55 76 58 72 / 10 0 20 40 WINFIELD-KWLD 58 78 60 73 / 20 0 20 50 RUSSELL 54 76 58 70 / 10 10 40 50 GREAT BEND 55 76 58 70 / 10 10 50 60 SALINA 55 78 59 73 / 10 0 20 30 MCPHERSON 55 77 59 71 / 10 0 30 50 COFFEYVILLE 58 78 57 78 / 20 0 10 30 CHANUTE 55 77 56 77 / 10 0 10 20 IOLA 54 76 55 77 / 10 0 10 20 PARSONS-KPPF 57 77 56 77 / 20 0 10 30 && .ICT WATCHES/WARNINGS/ADVISORIES... NONE. &&
Hazardous weather outlook, Jul 14, 3:34 PM CDT, 9 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE WICHITA KS 334 PM CDT MON JUL 14 2014 KSZ032-033-047>053-067>072-082-083-091>096-098>100-152045- RUSSELL-LINCOLN-BARTON-ELLSWORTH-SALINE-RICE-MCPHERSON-MARION-CHASE- RENO-HARVEY-BUTLER-GREENWOOD-WOODSON-ALLEN-KINGMAN-SEDGWICK-HARPER- SUMNER-COWLEY-ELK-WILSON-NEOSHO-CHAUTAUQUA-MONTGOMERY-LABETTE- 334 PM CDT MON JUL 14 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL KANSAS... SOUTH CENTRAL KANSAS AND SOUTHEAST KANSAS. .DAY ONE...TONIGHT SCATTERED THUNDERSTORMS WILL OCCUR ALONG A COLD FRONT THIS EVENING. MOST STORMS THAT OCCUR WILL BE CAPABLE OF PRODUCING NICKEL- SIZED HAIL AND 50 MPH WINDS. AN ISOLATED SEVERE STORM IS POSSIBLE WHICH COULD PRODUCE WINDS TO 60 MPH AND ONE INCH HAIL. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY THUNDERSTORMS WILL RETURN TUESDAY NIGHT AND INCREASE WEDNESDAY AND WEDNESDAY NIGHT. ALTHOUGH THE THUNDERSTORMS SHOULD BE NEITHER STRONG NOR SEVERE...HEAVY RAINS ARE LIKELY...ESPECIALLY WEST OF I-135. ISOLATED THUNDERSTORMS ARE POSSIBLE ACROSS SOUTHERN KANSAS ON THURSDAY BUT WOULD BE NEITHER STRONG NOR SEVERE. THE SUMMER HEAT WILL RETURN AND BY THE END OF THE WEEKEND...HEAT INDICES MAY REACH 100 TO 105 ACROSS PORTIONS OF SOUTH-CENTRAL KANSAS. .SPOTTER INFORMATION STATEMENT... SKYWARN SPOTTER ACTIVATION IS NOT ANTICIPATED TONIGHT. && FOR A GRAPHICAL VERSION OF THIS INFORMATION...SEE OUR WEBPAGE AT (LOWERCASE) HTTP://WEATHER.GOV/WICHITA/HWO/HWO.PHP
In the hours before
Special weather statement, Jul 14, 2:50 PM CDT, 53 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WICHITA KS
250 PM CDT MON JUL 14 2014
KSZ069-093-142030-
BUTLER-COWLEY-
250 PM CDT MON JUL 14 2014
THE NATIONAL WEATHER SERVICE IN WICHITA HAS ISSUED A
* SIGNIFICANT WEATHER ADVISORY FOR...
SOUTHEASTERN BUTLER COUNTY IN SOUTH CENTRAL KANSAS...
NORTH CENTRAL COWLEY COUNTY IN SOUTH CENTRAL KANSAS...
* UNTIL 330 PM CDT
* AT 248 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE
TRACKING A STRONG THUNDERSTORM NEAR LEON...OR 10 MILES SOUTHEAST OF
EL DORADO...MOVING SOUTHEAST AT 20 MPH.
* LOCATIONS IMPACTED INCLUDE...
LATHAM AND ATLANTA.
PENNY TO NICKEL SIZE HAIL...AND WINDS TO 50 MPH ARE POSSIBLE WITH
THIS STORM.
BE PREPARED TO TAKE SHELTER IN THE EVENT THE STORM INTENSIFIES AND
BECOMES SEVERE, OR A WARNING IS ISSUED BY THE NATIONAL WEATHER
SERVICE.
&&
LAT...LON 3765 9696 3783 9671 3763 9652 3750 9653
3738 9672
TIME...MOT...LOC 1951Z 323DEG 17KT 3770 9672
KETCHAMSpecial weather statement, Jul 14, 3:04 PM CDT, 39 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WICHITA KS
304 PM CDT MON JUL 14 2014
KSZ083-142045-
SEDGWICK-
304 PM CDT MON JUL 14 2014
THE NATIONAL WEATHER SERVICE IN WICHITA HAS ISSUED A
* SIGNIFICANT WEATHER ADVISORY FOR...
SOUTHWESTERN SEDGWICK COUNTY IN SOUTH CENTRAL KANSAS...
* UNTIL 345 PM CDT
* AT 302 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE
TRACKING A STRONG THUNDERSTORM 5 MILES NORTHEAST OF CHENEY...OR 21
MILES WEST OF DOWNTOWN WICHITA...MOVING SOUTHEAST AT 20 MPH.
* LOCATIONS IMPACTED INCLUDE...
CHENEY...GODDARD...VIOLA...CLEARWATER...GARDEN PLAIN AND LAKE
AFTON.
PENNY TO NICKEL SIZE HAIL...AND WINDS TO 50 MPH ARE POSSIBLE WITH
THIS STORM.
THE STORM IS NOT EXPECTED TO BECOME SEVERE.
&&
LAT...LON 3748 9768 3761 9780 3773 9780 3775 9762
3748 9734
TIME...MOT...LOC 2004Z 321DEG 19KT 3769 9772
KETCHAMSpecial weather statement, Jul 14, 3:15 PM CDT, 28 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE WICHITA KS 315 PM CDT MON JUL 14 2014 KSZ094-098-099-142100- CHAUTAUQUA-ELK-MONTGOMERY- 315 PM CDT MON JUL 14 2014 THE NATIONAL WEATHER SERVICE IN WICHITA HAS ISSUED A * SIGNIFICANT WEATHER ADVISORY FOR... NORTHEASTERN CHAUTAUQUA COUNTY IN SOUTHEAST KANSAS... SOUTHEASTERN ELK COUNTY IN SOUTHEAST KANSAS... NORTHWESTERN MONTGOMERY COUNTY IN SOUTHEAST KANSAS... * UNTIL 400 PM CDT * AT 313 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE TRACKING A STRONG THUNDERSTORM NEAR LONGTON...OR 17 MILES NORTH OF SEDAN...MOVING SOUTHEAST AT 15 MPH. * LOCATIONS IMPACTED INCLUDE... HALE AND ELK CITY. PENNY TO NICKEL SIZE HAIL...AND WINDS TO 50 MPH ARE POSSIBLE WITH THIS STORM. THE STORM IS NOT EXPECTED TO BECOME SEVERE. && LAT...LON 3737 9625 3748 9607 3724 9579 3712 9603 TIME...MOT...LOC 2015Z 321DEG 15KT 3735 9608 KETCHAM
Special weather statement, Jul 14, 3:31 PM CDT, 12 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WICHITA KS
331 PM CDT MON JUL 14 2014
KSZ093-094-098-142115-
CHAUTAUQUA-COWLEY-ELK-
331 PM CDT MON JUL 14 2014
THE NATIONAL WEATHER SERVICE IN WICHITA HAS ISSUED A
* SIGNIFICANT WEATHER ADVISORY FOR...
NORTHERN CHAUTAUQUA COUNTY IN SOUTHEAST KANSAS...
NORTHEASTERN COWLEY COUNTY IN SOUTH CENTRAL KANSAS...
SOUTHERN ELK COUNTY IN SOUTHEAST KANSAS...
* UNTIL 415 PM CDT
* AT 329 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE
TRACKING STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM HOWARD TO
GRENOLA TO 6 MILES NORTHWEST OF BURDEN...MOVING EAST AT 20 MPH.
* LOCATIONS IMPACTED INCLUDE...
GRENOLA...BURDEN...MOLINE...ELK FALLS...DEXTER...LONGTON...HALE AND
CAMBRIDGE.
PENNY TO NICKEL SIZE HAIL...AND WINDS TO 50 MPH ARE POSSIBLE WITH
THESE STORMS.
BE PREPARED TO TAKE SHELTER IN THE EVENT THE STORMS INTENSIFY AND
BECOME SEVERE, OR A WARNING IS ISSUED BY THE NATIONAL WEATHER
SERVICE.
&&
LAT...LON 3743 9695 3750 9597 3715 9597 3712 9683
TIME...MOT...LOC 2032Z 289DEG 18KT 3745 9619 3737 9649
3735 9684
KETCHAMLocal storm report, Jul 14, 3:39 PM CDT, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
339 PM CDT MON JUL 14 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0325 PM TSTM WND GST 2 N VIOLA 37.51N 97.64W
07/14/2014 E65 MPH SEDGWICK KS TRAINED SPOTTER
WIND ESTIMATED AT 65 TO 70 MPH.
&&
KRCLocal storm report, Jul 14, 3:40 PM CDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
340 PM CDT MON JUL 14 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0330 PM TSTM WND GST SE VIOLA 37.48N 97.64W
07/14/2014 E70.00 MPH SEDGWICK KS TRAINED SPOTTER
LARGE TREE LIMBS DOWN ALL OVER THE YARD.
&&
BDKThe office that day
Everything else NWS Wichita, KS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 14, 2:13 PM CDT | Special Weather Statement | ICT | Butler | 47 min |
| Jul 14, 2:50 PM CDT | Special Weather Statement | ICT | Butler | 40 min |
| Jul 14, 3:04 PM CDT | Special Weather Statement | ICT | Sedgwick | 41 min |
| Jul 14, 3:15 PM CDT | Special Weather Statement | ICT | Chautauqua | 45 min |
| Jul 14, 3:23 PM CDT | Severe Thunderstorm Warning | ICT | Sedgwick, Sumner | 52 min |
| Jul 14, 3:31 PM CDT | Special Weather Statement | ICT | Chautauqua, Cowley, Elk | 44 min |
| Jul 14, 3:54 PM CDT | Severe Thunderstorm Warning | ICT | Chautauqua, Cowley, Elk | 53 min |
| Jul 14, 4:22 PM CDT | Special Weather Statement | ICT | Montgomery | 23 min |
| Jul 14, 4:32 PM CDT | Severe Thunderstorm Warning | ICT | Cowley, Sumner | 29 min |
| Jul 14, 4:57 PM CDT | Special Weather Statement | ICT | Kingman | 48 min |
Nearby
Severe Thunderstorm Warnings in Kansas, 2014Every severe thunderstorm warning in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.